Share this:
cindylee

I have been on Enbrel for 4 weeks now, and feel horrible. [...]

Posted by @cindylee in Bones, Joints & Muscles, May 20, 2014

I have been on Enbrel for 4 weeks now, and feel horrible. I'm having severe weakness in arms and legs, as well as tremors. I have not been able to tolerate several other drugs that my rheumatologist has tried me on, and not sure I can go on with the Enbrel. I felt really bad before, but this is beyond bad. I did go into the ER last week and they did bloodwork to check everything and it was fine and gave me IV fluids.......but my body indicates worsening symptoms. It hasn't helped my pain, especially in my midback, so I'm constantly in pain...level 7 most of the time. Not sure what to do next.

Tags: Enbrel, side effect, weakness, tremor

Posted by @Margaret_Marie, May 20, 2014

Hi @cindylee. I'm sorry to hear about your pain. Here is some information on Enbrel: http://www.mayoclinic.org/dotorg/drugs-supplements/etanercept-subcutaneous-route/description/drg-20066850. Has anyone else experienced this?

Deborah likes this

Please login or become a member to post a comment.